# SDR DALA2020120703995

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,103 hours, 7,602 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Failed
- Location: Door Message
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR DET 1 & 2 ECAM MESSAGE DISPLAYED.  CORRECTIVE ACTION: T/S IAW A330 TSM 52-71.  FOUND BAD PSCU R & R PSCU, IAW A330 AMM 52-71.  OPERATIONS CHECK GOOD.
